i am on methadone diskits and ive went from 160 to 195 in 8 mos does the liquidmethadone make you gain any less eight or all the same please help
I checked on the diskettes and it didn't mention weight gain as a side effect. It mentioned "loss of appetite" as a common side effect. Maybe you should ask your doctor about what might be causing this weight gain. Were you told this was a side effect? If so, the information here contradicts this. I haven't checked the liquid version but as soon as I find it, I'll repost if there's a different statement regarding weight changes. I hope you find out what's causing this weight gain. I know how troubling this can be. Hang in there.
discuss with your doctor about weuight gain it seems that since this does not list this problem then something else is the culprit, I can't say one way or the other about the liquid but if I were to be guessing if the diskits don't then neither should the liquid but just to be on the safe side question the doctor take good care
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 2 answers
Posted 29 May 2010 • 4 answers
I am on 70 mg of liquid methadone frm clonic I hsve bto go in a few but how do you think ll fee off?
Posted 12 Aug 2011 • 1 answer
Posted 21 Dec 2011 • 2 answers
Posted 3 Sep 2013 • 1 answer